It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-04-2011, 07:36 PM   #1
Newbie
(female)
 
Join Date: Feb 2011
Location: Baltimore MD
Posts: 1
saraha1211 HB User
Could Prednisone cause this?

Hi. I had an injection of depo medrol last year at this time. I developed weakness and muscle stiffness. Along with a stiff jaw and joints. Tingling and numbness in fingers and toes and strange tingling in my face and other body parts. This lasted two months. We attributed this to anxiety after several tests and blood work. All came back perfect. It occured a few times since then but very brief and not as severe. I was prescribed prednisone for a sinus infection and am experiencing tight muscles and a burning in my arms and legs. Could this all be from anxiety or possible allergy?

 
Sponsors Lightbulb
   
Old 02-04-2011, 10:01 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Florida
Posts: 1,453
AuntieLeela HB UserAuntieLeela HB UserAuntieLeela HB UserAuntieLeela HB User
Re: Could Prednisone cause this?

Anxiety can cause widespread muscle aches, and simple things like low B12, vitamin D or calcium can cause muscle spasms.

But some people are very sensitive to even low doses of prednisone, which can have many, many different side effects. The muscle tightening/burning sensation could be a serious side effect - especially since this has happened twice - call your doctor. I hope you feel better, side effects or not!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lasting effects of Prednisone bouscher General Health 0 12-20-2010 06:17 PM
Grandmother just had this severe pain/sensation?? What could this be? ria1988 General Health 4 10-21-2010 12:29 PM
Prednisone Tapers and Side Effects MountainReader General Health 0 09-06-2010 10:50 PM
Stopping prednisone dana2153 General Health 2 02-28-2009 03:43 PM
Prednisone: is it good, bad or dangerous medicine? Maddman General Health 32 09-06-2008 12:31 AM

Tags
allergic reaction, anxiety, muscle stiffness, neurological, prednisone



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!